# SDR SWIA200921173

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 12,538 hours, 7,857 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6476 - LEFT INBOARD FLAP DAMAGED DUE TO NR 2 BLOWN TIRE UPON LANDING.  REPLACED LEFT INBOARD FLAP.
